MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS B 221 6 SYSTEM; BLOOD GAS ANALYZER

ROCHE DIAGNOSTICS COBAS B 221 6 SYSTEM; BLOOD GAS ANALYZER
Catalog Number 03337154001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bilirubin electrode lot number and expiration date were not provided.
 
Event or Problem Description
There was an allegation of discrepant results for 1 patient tested for bilirubin on a cobas b 221 6 system compared to a cobas c 503 analytical unit.The result from the c503 analyzer was 18.6 mg/dl.This result was believed to be correct as it corresponded to the patient¿s clinical picture.The result from the b221 analyzer was 30.7 mg/dl.Due to this high result, a new sample was obtained and the result from the b221 analyzer was 25.0 mg/dl.
 
Additional Manufacturer Narrative
The customer did not provide the log files from the date of the event.The customer has had no further issues.Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
COBAS B 221 6 SYSTEM
Common Device Name
BLOOD GAS ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19182404
Report Number1823260-2024-01277
Device Sequence Number7412419
Product Code CHL
UDI-Device Identifier04015630018345
UDI-Public04015630018345
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K032311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03337154001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 DA
Patient SexUnknown